# SDR DALA2024022902847

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0219355) LH MOP SILL CHORD TOP CORRODED L1. REMOVED AND REPLACED L1 MOP SILL CHORD IAW BOEING 737-800 SRM 51-40-02.
